# SDR USAA069949

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1010 FRAME IS CRACKED AT UPPER RADIUS LOCATED BETWEEN STRINGER 26L AND 27L.  INSTALLED FRAME REPAIR AT AFT CARGO COMPARTMENT, BS 1010 FRAME AT UPPER RADIUS, BETWEEN STRINGER 26 AND 27 LEFT.  MATERIAL USED, 7075-T6, .063 INCH, 11 INCH BY 4 INCH.  REPAIR ACCOMPLISHED IAW SRM 51-10-4 FIG 1.  (M)
